# SDR FDEA202103090758

- Difficulty date: March 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210020801
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED AT LEVEL FR 47 AND Y0 TO -Y450 IN PASSENGER CABIN (MAIN DECK) REPLACED WEB LOCATED AT LEVEL FR47 AND Y0 TO -Y450 IN MAIN DECK CABIN AS PER A300-  600 SRM 51-72-10 AND DRAWING A53810937 ISSUE B SHEET 1
